A note on conditions for the asymptotic normality of the conditional maximum likelihood estimator in log odds ratio regression

Andrew B. Forbes, Thomas J. Santner

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

Conditional maximum likelihood estimation is widely used in epidemiological practice for log odds ratio regression problems. Andersen (1970) discusses conditions under which the conditional maximum likelihood estimator is consistent and asymptotically normal in settings where no covariates are present. This paper shows that an application of results of Fahrmeir and Kaufmann (1985) yields simple conditions under which the conditional MLE of the odds ratio regression coefficients is consistent and asymptotically normal.

Original languageEnglish
Pages (from-to)137-146
Number of pages10
JournalStatistics and Probability Letters
Volume18
Issue number2
DOIs
Publication statusPublished - 22 Sep 1993

Keywords

  • Conditional maximum likelihood estimator
  • log odds ratio regression
  • sparse strata asymptotics

Cite this